Tampere University of Technology

TUTCRIS Research Portal

Hyperbolic extensions of integral formulas

Research output: Contribution to journalArticleScientificpeer-review

Standard

Hyperbolic extensions of integral formulas. / Eriksson, Sirkka-Liisa.

In: Advances in Applied Clifford Algebras, Vol. 20, No. 3-4, 2010, p. 575-586.

Research output: Contribution to journalArticleScientificpeer-review

Harvard

Eriksson, S-L 2010, 'Hyperbolic extensions of integral formulas', Advances in Applied Clifford Algebras, vol. 20, no. 3-4, pp. 575-586. https://doi.org/10.1007/s00006-010-0211-2

APA

Eriksson, S-L. (2010). Hyperbolic extensions of integral formulas. Advances in Applied Clifford Algebras, 20(3-4), 575-586. https://doi.org/10.1007/s00006-010-0211-2

Vancouver

Eriksson S-L. Hyperbolic extensions of integral formulas. Advances in Applied Clifford Algebras. 2010;20(3-4):575-586. https://doi.org/10.1007/s00006-010-0211-2

Author

Eriksson, Sirkka-Liisa. / Hyperbolic extensions of integral formulas. In: Advances in Applied Clifford Algebras. 2010 ; Vol. 20, No. 3-4. pp. 575-586.

Bibtex - Download

@article{33eea4eacaab46fab909523c55c29a9d,
title = "Hyperbolic extensions of integral formulas",
author = "Sirkka-Liisa Eriksson",
note = "Contribution: organisation=mat,FACT1=1",
year = "2010",
doi = "10.1007/s00006-010-0211-2",
language = "English",
volume = "20",
pages = "575--586",
journal = "Advances in Applied Clifford Algebras",
issn = "0188-7009",
publisher = "Springer Verlag",
number = "3-4",

}

RIS (suitable for import to EndNote) - Download

TY - JOUR

T1 - Hyperbolic extensions of integral formulas

AU - Eriksson, Sirkka-Liisa

N1 - Contribution: organisation=mat,FACT1=1

PY - 2010

Y1 - 2010

U2 - 10.1007/s00006-010-0211-2

DO - 10.1007/s00006-010-0211-2

M3 - Article

VL - 20

SP - 575

EP - 586

JO - Advances in Applied Clifford Algebras

JF - Advances in Applied Clifford Algebras

SN - 0188-7009

IS - 3-4

ER -